# SDR CALA2023020600338

- Difficulty date: February 5, 2023
- Submitted: February 6, 2023
- Operation: Air carrier
- Aircraft: N447UA
- Make and model: Airbus A320-232
- Aircraft serial: 836
- Aircraft time: 75,476 hours, 31,306 cycles
- System (JASC): 5200 · Doors
- Part: Web
- Part number: D5227902620451
- Condition: Cracked
- Location: Rh Fwd Emer Dr
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FWD EMERGENCY EXIT DOOR FWD AND AFT WEB SUPPORT CRACKED PER H AECO N/R 9292715/40715 GEN BY V798788 RMVD AND RPLD 2EA WEB SUPPORTS ON R/H EMERGENCY EXIT DOOR IAW A3 20 SRM 51-72-11-911-001 BY MECH V061616 INSP BY V921658
